# SDR 99ZZZX2190

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99BM
- Make and model: Beech 58
- Aircraft serial: TH1816
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW12
- Condition: Failed
- Location: Engine
- Part time: 421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE PUMP FAILED AT 421 HOURS TT.
